Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Modes to prevent hair loss due to dandruff - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Hair Loss
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
Doctor :   Hello XXX
Doctor :   How can I help ?
User :   hi
User :   i have hair falling problm.
Doctor :   For Administrative and health purposes, Please provide your age, gender, location, occupation, marital status, height, weight..
User :   my age is 26, presently me in XXX
User :   male,XXX, hight 5.9. weight 65
Doctor :   Since when are you having this and Do you have any Dandruff or any Scalp related conditions
User :   also un married
User :   ya i ahave dandruff problm
User :   from 6 months i have dandruf problm
Doctor :   That shall need to be treated first since as long as there it shall acuse further Hair fall in your case
Doctor :   I would suggest you to apply XXX Shampoo for your scalp and that shall be needed to applied based on the severity
Doctor :   If very severe then you shall need to soak it on your scalp for 10 min and then wash it away every day
User :   k thanks for guidance
Doctor :   and if it is Less in severity
Doctor :   then you shall need to get the
Doctor :   I have to close this chat window as you have moved out of the chat. Please log in again if you need further medical advice.
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor